# SDR AU980780

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 206340103101
- Condition: Leaking
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX INPUT SEAL LEAKING.  PART TOTAL CYCLES:  15.
